MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: part cm-9145 quattro link anchor 4.5 mm, lot 78350-2.Part cm-9145 quattro link anchor 4.5 mm, lot 78114-2.Part cm-9145 quattro link anchor 4.5 mm, lot 74306-2.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that when the anchor was being impacted into bone, the anchor fractured and came apart in two pieces.All pieces retrieved, surgery was completed with another device.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the returned product and provided pictures identified the product was received and evaluated against the complaint.The fractured anchor noted in the complaint was not returned, only the inserter handle.The inserter handle shows minor signs of use in the form of the anchor missing and the inserter prong slightly bent.The adjustment knob and slide button function correctly and extend and retract the inserter prongs.As noted, one of the inserter prongs is bent slightly inward.Medical records were not provided.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO LINK ANCHOR 4.5MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
shima hashemian
16597 n 92nd street
scottsdale, AZ 85260
4805023661
MDR Report Key12537394
Report Number3006108336-2021-00043
Device Sequence Number1205674
Product Code MBI
UDI-Device Identifier00887868270192
UDI-Public(01)00887868270192(17)260204(10)79110-2
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2026
Device Model NumberN/A
Device Catalogue NumberCM-9145
Device Lot Number79110-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexUnknown